# SDR USAA950775

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11295
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Lock
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 0232 - THE LEFT LANDING GEAR DOOR DID NOT LOCK UPON GEAR RETRACTION.  THE GEAR WAS CYCLED TWICE BUT THE LIGHT WOULD NOT EXTINGUISH.  MAINTENANCE INSTALLED A NEW DOOR LOCK ON THE LEFT GEAR DOOR.  OPERATIONS CHECKED GOOD.  (M)
